# SDR SWAA2023101603982

- Difficulty date: September 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL STIFFENER 232YAW(1 EA) 242YAW(1 EA) 242YDW(1 EA) 242YKW(1 EA) AT PASSENGER CABIN (4 EA) 2023-569740<[01] REPLACED SIDEWALL PANEL STIFFENER 232YAW(1 EA) 242YAW(1 EA) 242YDW(1 EA) 242YKW(1 EA) AT PASSENGER CABIN (4 EA) IAW SOPM 20-50-12 REV 56  PART USED: 411N1121-106;[02] REPLACED SIDEWALL PANEL STIFFENER 232YAW(1 EA) 242YAW(1 EA) 242YDW(1 EA) 242YKW(1 EA) AT PASSENGER CABIN (4 EA) IAW SOPM 20-50-12 REV 56 PART USED: 411N1121-106
